|
Volumn 312, Issue 1-2, 2003, Pages 71-77
|
Riemann surfaces, separation of variables and classical and quantum integrability
|
Author keywords
[No Author keywords available]
|
Indexed keywords
HAMILTONIANS;
INTEGRABILITY;
RIEMANN SURFACES;
SEPARATION OF VARIABLES;
YANG-BAXTER EQUATIONS;
SEPARATION;
ARTICLE;
MATHEMATICAL ANALYSIS;
MATHEMATICAL MODEL;
QUANTUM MECHANICS;
QUANTUM THEORY;
|
EID: 0038751727
PISSN: 03759601
EISSN: None
Source Type: Journal
DOI: 10.1016/S0375-9601(03)00611-X Document Type: Article |
Times cited : (19)
|
References (11)
|